# SDR AALA202210059519

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,301 hours, 25,044 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Trunnion
- Part number: 115A521114
- Condition: None
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCRAFT WAS GROUNDED: AREA OF CORROSION IS ON THE OUTBOARD LEG, LOWER FASTENER HOLE, INBOARD FLANGE AT THE 2 OCLOCK POSITION. REMOVED AND REPLACED RIGHT FORWARD TRUNNION FITTING PER WORK CARD.
